# SDR R61A201705130352

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,161 hours, 18,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING HEAVY CHECK FOUND THE FWD WET AREA FLOOR SUPPORT HAS A SPOT OF CORROSION BETWEEN FRAMES 17 AND 18.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-02, 51-43-01, AND 51-43-02.
